# SDR SWAA116021

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 80,053 hours, 73,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND STRINGER CORRODED BETWEEN BS 480 TO BS 500, STR 28R.  REPAIRED STRINGER IAW SRM.
